MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHORT HUMERAL DISTAL STEM; HUMERAL STEM

MEDACTA INTERNATIONAL SA SHORT HUMERAL DISTAL STEM; HUMERAL STEM
Catalog Number 04.01.0182
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 26 july 2018: lot 172589: (b)(4) items manufactured and released on 15 may 2017.Expiration date: 2022-05-03.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During surgery it was noticed that there is extreme difficulty disengaging the final short stem implant from the assembly tool.The surgeon dropped the head and stem as a result of the difficulty using the instruments.The surgeon upsized the implants.There was a delay of approximately 10 minutes.The surgery was completed successfully.

Brand Name
SHORT HUMERAL DISTAL STEM
Common Device Name
HUMERAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7731859
Report Number3005180920-2018-00564
Device Sequence Number11023054
Product Code KWS
UDI-Device Identifier07630040715904
UDI-Public07630040715904
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180089
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2022
Device Catalogue Number04.01.0182
Device Lot Number172589
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2018
Initial Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;